# SDR CA070709004

- Difficulty date: July 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR7622T
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT INNER TIRE BLOWN AFTER TAKEOFF. UNSCHEDULED LANDING CARRIED OUT. A/C TOWED TO HANGER.  INSPECTION AND NR 1 AND NR 2 MAINWHEELS REPLACED.  TIRE WAS A RETREAD R2. (TC NR 20070709004)
